# SDR CALA2023121103620

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 106,140 hours, 14,078 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Part serial: 0185
- Condition: Blocked
- Location: Rh Eng
- Part time: 13,227 hours, 1,504 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R IDG OIL FILTER BLOCKED ON ELEC MAINT PAGE R ENG IDG FEEDER CABLE INSP C/O WITH REF TO R IDG REPLACEMENT AMM 24-11-01-400-801-001. INSP ACCOMPLISHED REF GMM IDT LIST 09-10-05 OIL SERVICE ACCOMPLISHED AT LHR FOR FLT 0901 ON 09 DEC 05:44:25 ENGINE 1: 00  ENGINE 2: 01 ENGINE 3: ENGINE 4: APU: 00 CHECKED  ROTABLE PARTS CHANGE TRANSACTION COMPLETED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1664606 SN OFF 0185 GENERATOR, IDG OFF 25-2411-9-0002 0185 ON 0000 GENERATOR, IDG OFF 25-2411-9-0002 0185 ON 25-2411-9-0002 0113 FIM TASK 12-22-07-200-802 C/O. FILTER POPPER FOUND EXTENDED. IDG REPLACED IAW AMM 24-11-01/401 CONFIG 1. FAULT CLEARED. PARTS USED: 25-2411-9-0002,QTY :1.
